Top answers from doctors based on your search:
Disclaimer

is a rash a side effect of taking warfarin

A 33-year-old member asked:
Dr. Stanley Berger
32 years experience Cardiology
No: As warfarin is intended to prevent clots, you should go with your wife to discuss with her doctor if there are issues with the warfarin regimen or if ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 27-year-old male asked:
Dr. Hector Dourron
26 years experience Vascular Surgery
Bleeding: Bleeding and feeling of coldnes.
1
1 thank
Dr. Steven Busuttil
32 years experience Vascular Surgery
Bleeding: Warfarin is a strong blood thinner and any bleeding will seem to be much more. Also if the inr get high spontaneous bleeding can easily occur.
2
2 thanks
A 36-year-old member asked:
Dr. Willam Lau
9 years experience Infectious Disease
Bleeding: If not monitored carefully, Coumadin (warfarin) may Prohibit proper clotting of blood, causing easy bruisability and bleeding.
2
2 thanks
Dr. Ted King
A Verified Doctor answered
A US doctor answered Learn more
Bruising: Any side effect of Coumadin (warfarin) would be related to bleeding, as dr. Lau said. You might get bruising, which is bleeding under or into the ski ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Ehab Kasasbeh
19 years experience Cardiology
Depends: It varies and depends on the side effect. It's hard to say: some side effects are major ... Others are minor and if tolerable are okay. If bleeding, a ... Read More
A 35-year-old member asked:
Dr. Stanley Berger
32 years experience Cardiology
Call you doctor: Contact you doctor immediately! Depending on the side effect, you may need to stop the medication or the symptom may not be caused by coumadin (warfa ... Read More
3
3 thanks
A 57-year-old male asked:
Dr. Gurmukh Singh
48 years experience Pathology
Unclear question: What do you mean by deteriorating? It would be prudent to discuss it with the doctor who is prescribing Warfarin as s/he knows more about your health. ... Read More
A 41-year-old member asked:
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience Cardiology
No: More common with statins.
A 34-year-old female asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Symptoms: The symptoms you list would be highly unusual for warfarin and are not generally listed among its side effects, unless bleeding to anemic levels from ... Read More
A 40-year-old male asked:
Dr. Ted King
A Verified Doctor answered
A US doctor answered Learn more
Not directly: It would be extremely unusual for Coumadin (warfarin) to cause a side effect like the feeling of a muscle spasm, especially in your non DVT leg. Smal ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month